The structure of shock waves on a biatomic radiating rarefied gas
Doklady Akademii Nauk, Tome 246 (1979) no. 4, pp. 851-853
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_246_4_a22,
author = {N. M. Kuznetsov and V. M. Popov and Yu. V. Khodyko},
title = {The structure of shock waves on a biatomic radiating rarefied gas},
journal = {Doklady Akademii Nauk},
pages = {851--853},
year = {1979},
volume = {246},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_246_4_a22/}
}
TY - JOUR AU - N. M. Kuznetsov AU - V. M. Popov AU - Yu. V. Khodyko TI - The structure of shock waves on a biatomic radiating rarefied gas JO - Doklady Akademii Nauk PY - 1979 SP - 851 EP - 853 VL - 246 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1979_246_4_a22/ LA - ru ID - DAN_1979_246_4_a22 ER -
N. M. Kuznetsov; V. M. Popov; Yu. V. Khodyko. The structure of shock waves on a biatomic radiating rarefied gas. Doklady Akademii Nauk, Tome 246 (1979) no. 4, pp. 851-853. http://geodesic.mathdoc.fr/item/DAN_1979_246_4_a22/